# SDR DJFA2009034

- Difficulty date: August 16, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N706LX
- Make and model: Cessna 750
- Aircraft serial: 7500073
- Aircraft time: 7,464 hours, 4,651 cycles
- Engine: Allsn AE3007C
- Engine time: 3,437 hours, 2,058 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED IN FLIGHT ENG FAILURE OF THE RT ENG ON CLIMB OUT.  AT FL070 CREW ADVANCED THROTTLES FOR UNRESTRICTED CLIMB TO FL190.  AT THAT MOMENT, THE RT ENG PRODUCED A LOUD BANG AND LOST PWR.  NO ATTEMPTS WERE MADE TO RESTART ENG AND EMERGENCY HANDLING WAS REQUESTED FOR IMMEDIATE RETURN TO DEPARTURE AIRPORT.  ACFT LANDED SAFELY AND NO EVIDENCE OF DAMAGE TO ENG WAS NOTED.  MX EVALUATED THE ENG THROUGH BOTH GENERAL VISUAL AND DETAILED VISUAL INSP BUT COULD NOT FIND ANY EVIDENCE OF DAMAGE TO ENG.  PRELIMINARY ANALYSIS OF THE ENG COMPUTER DATA SHOWS SOME ANOMALIES CONSISTENT WITH AN ABRUPT LOSS OF FUEL SUPPLY.  ENG IS BEING REPLACED (THIS ENG WAS A RENTAL).
